Close
Close

Panadol Children's Suspension 1-6 Years 

Close

Panadol Chewable Tablets 

Close

Panadol Children's Suspension 6+

Close

Panadol with Optizorb

Close

Panadol Mini Caps

Close

Panadol Soluble

Close

Panadol Extra with Optizorb

Close

Panadol ActiFast

Close

Panadol Hot Remedy

Close

Panadol Cough & Cold

Close

Panadol SinusMAX

Close

Panadol Cold Relief PE

Close

Panadol Extend

Close

Panaflex Patch

Close

PanaMAX Gel

Close

PanaMAX Roll-On

Close

Panaflex Ultra Thin

Close

Panadol Menstrual

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Panadol Children's Suspension 1-6 Years

Panadol Children's Suspension 1-6 Years

  • Suspension
  • 1-6 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg/5 ml Paracetamol
  • No Alcohol.
  • No Aspriin.
Close
Panadol Chewable Tablets

Panadol Chewable Tablets 

  • Chewable Tablets
  • 2-12Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg Paracetamol
Close
Panadol Children's Suspension 6+

Panadol Children's Suspension 6+

  • Suspension
  • 6 -12 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 250 mg/5ml Paracetamol
Close
Panadol with Optizorb

Panadol with Optizorb

  • Caplets 
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Mini Caps

Panadol Mini Caps

  • Caplets 
  • 12+ Yrs
  • Easier to Swallow
  • Active ingredient: 500mg Paracetamol
  • No gluten, lactose or sugar
Close
Panadol Soluble

Panadol Soluble

  • Effervescent Tablets
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Extra With Optizorb

Panadol Extra With Optizorb

  • Caplets
  • 12+ Yrs
  • Fights Tough Pain 
  • Active ingredient: 500mg Paracetamol, 65mg Caffeine
Close
Panadol ActiFast

Panadol ActiFast

  • Caplets
  • 12+ Yrs
  • Absorbed 2x Faster
  • Active ingredient: 500mg of Paracetamol.
Close
Panadol Hot Remedy

Panadol Hot Remedy

  • Powder Sachet
  • 12+ Yrs
  • Hot Drink
  • Active ingredient: 750mg Paracetamol, 10mg Phenylephrine HCI, 60mg Vitamin C 
Close
Panadol Cough & Cold

Panadol Cough & Cold

  • Caplets
  • 12+ Yrs
  • Multi-Symptomatic Relief
  • Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin 
Close
Panadol SinusMAX

Panadol SinusMAX

  • Caplets
  • 12+ Yrs
  • Sinus Pain
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Cold Relief PE

Panadol Cold Relief PE

  • Caplets
  • 12+ Yrs
  • Relief of Cold & Flu Symptoms
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Extend

Panadol Extend

  • Caplets
  • 12+ Yrs
  • Long-Lasting Relief
  • Active ingredient: 665mg Paracetamol 
Close
Panaflex Patch

Panaflex Patch

  • Patch
  • 12+ Yrs
  • Back Pain Remedy
  • Active ingredient: 1.5% w/w Glycol Salicylate, 1.0% w/w L-Menthol, 0.5% w/w DL-Camphor, 0.3% w/w DL-α- Tocopherol Acetate (Vitamin E)
Close
PanaMAX Gel

PanaMAX Gel

  • Gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
  • Contains menthol for soothing cooling relief
  • Non Greasy
Close
PanaMAX Roll-On

Panadol Menstrual

  • Caplets
  • 12+ Yrs
  • Relief Period Pain 
  • Active ingredient: 500mg Paracetamol, 25mg Pamabrom 
Close
Panaflex Ultra Thin

PanaMax Roll-On

  • Roll-on gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
Close
Panaflex Ultra Thin

Panaflex Ultra Thin

  • Patch
  • 12+ Yrs
  • Pain Relief Patch
  • Active ingredient: 30mg L-Menthol, 100mg Methyl Salicylate 
Colourfree Suspension 1-5

Adult Panadol

Panadol Cold Relief PE

Panadol Cold Relief PE is a non drowsy formula for fast* and effective relief of cold and flu symptoms.

Compare similar products

Where to buy

 

Overview

What does it relieve?

  • Fever
  • Headaches
  • Body aches
  • Blocked nose

What's the format?

Caplets

Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.

What are its features?

Non Drowsy, Effective Relief of Cold and Flu Symptoms

What are the ingredients?

Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  

Overview

How To Use

Place caplet(s) in mouth and swallow with water. 

Dosage

Ages

Adults & children over 12 years 

Dose

2 caplets 

How often

Every 4-6 hours as necessary, do not exceed 8 caplets in  24 hours

Do not take with any other products containing Paracetamol and/or Phenylephrine or other medicines for the relief of cough and cold, congestion or blocked nose.

Not recommended for children under the age of 12 years, except on the advice of a doctor.

If symptoms persist after 5 days, seek medical advice.

*Individual response varies

DISCLAIMER

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.

*Individual response varies

Enquiries

If you would like any further information regarding Panadol products, please contact us at 1800-622-7238, or email us at sg.customer-relations@gsk.com

Related Products

Related Products

Related Products

Related Articles

Related Articles